# SDR DALA2016122210048

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 79,905 hours, 33,061 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, PREVIOUS REPAIR AT FWD BOTTOM CORNER IS CRACKED AND BENT AT EDGE.  REMOVED AND REPLACED THE REPAIR DOUBLER IAW SRM.
